# SDR MWEA95454

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT WHEELWELL KEEL WEB DOUBLER AT STA 699 CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-01, FIG 2, SHEET 3.
